# SDR AALA20100107TUL15

- Difficulty date: January 7, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N658AA
- Make and model: Boeing 757223
- Aircraft serial: 24616
- Aircraft time: 57,991 hours, 19,949 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4004191SP
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED AT NUMBER THREE SLAT HI-LOK 72 INCHES FROM INBOARD END AND 16 INCHES FROM TRAILING EDGE.  DAMAGED AREA REMOVED AND DOUBLERS INSTALLED PER ARRD 57- 43-00-01 AND ESO 90246.
